×

Found 100,019 Documents (Results 1–100)

Curvature blow-up in doubly-warped product metrics evolving by Ricci flow. (English) Zbl 07830349

Memoirs of the American Mathematical Society 1470. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6876-7/pbk; 978-1-4704-7770-7/ebook). v, 147 p. (2024).
MSC:  53-01 53Exx
PDFBibTeX XMLCite
Full Text: DOI arXiv

Geodesics and shortest arcs of some sub-Riemannian metrics on the Lie groups \(\operatorname{SU}(1,1)\times \mathbb{R}\) and \(\operatorname{SO}_0(2,1)\times \mathbb{R}\) with three-dimensional generating distributions. (English. Russian original) Zbl 07825247

Sib. Math. J. 65, No. 2, 295-315 (2024); translation from Sib. Mat. Zh. 65, No. 2, 295-317 (2024).
MSC:  53C17 53C22 22E30
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 3

Biographic Reference